RUS  ENG
Full version
JOURNALS // Vestnik TVGU. Seriya: Prikladnaya Matematika [Herald of Tver State University. Series: Applied Mathematics] // Archive

Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2018 Issue 1, Pages 31–41 (Mi vtpmk492)

Theory of Probability and Mathematical Statistics

Average loss rate in discrete nonhomogeneous $M/G/\infty$ model

O. I. Sidorova

Tver State University, Tver

Abstract: In this paper we investigate asymptotical behavior of average loss rate in discrete version of $M/G/\infty$–model under assumption that distributions of active periods lenghtes belong to the set consisting of finite number distributions with different regularly varying tails. We indicate some conditions under which influence of each distribution on system performance measures is nontrivial.

Keywords: long–range dependence, heavy–tailed distributions, \linebreak $M/G/\infty$ arrival process, ON/ОFF–process, finite buffer, average loss rate.

UDC: 519.216

Received: 05.02.2018
Revised: 10.03.2018

DOI: 10.26456/vtpmk492



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025